Volume 23, issue 3 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Cohomology classes of strata of differentials

Adrien Sauvaget

Geometry & Topology 23 (2019) 1085–1171
Bibliography
1 E Arbarello, M Cornalba, P A Griffiths, Geometry of algebraic curves, II, 268, Springer (2011) MR2807457
2 M Bainbridge, D Chen, Q Gendron, S Grushevsky, M Möller, Compactification of strata of abelian differentials, Duke Math. J. 167 (2018) 2347 MR3848392
3 L Battistella, N Nabijou, A Lefschetz-type theorem for quasimap invariants via relative quasimaps, preprint (2017) arXiv:1710.11158
4 C Boissy, Connected components of the strata of the moduli space of meromorphic differentials, Comment. Math. Helv. 90 (2015) 255 MR3351745
5 A Buryak, S Shadrin, L Spitz, D Zvonkine, Integrals of ψ–classes over double ramification cycles, Amer. J. Math. 137 (2015) 699 MR3357119
6 L Caporaso, A compactification of the universal Picard variety over the moduli space of stable curves, J. Amer. Math. Soc. 7 (1994) 589 MR1254134
7 H L Chang, J Li, W P Li, Witten’s top Chern class via cosection localization, Invent. Math. 200 (2015) 1015 MR3348143
8 D Chen, Square-tiled surfaces and rigid curves on moduli spaces, Adv. Math. 228 (2011) 1135 MR2822219
9 D Chen, Strata of abelian differentials and the Teichmüller dynamics, J. Mod. Dyn. 7 (2013) 135 MR3071469
10 D Chen, Q Chen, Spin and hyperelliptic structures of log twisted differentials, Selecta Math. 25 (2019) MR3916969
11 A Chiodo, A construction of Witten’s top Chern class in K–theory, from: "Gromov–Witten theory of spin curves and orbifolds" (editors T J Jarvis, T Kimura, A Vaintrob), Contemp. Math. 403, Amer. Math. Soc. (2006) 21 MR2238814
12 T Ekedahl, S Lando, M Shapiro, A Vainshtein, Hurwitz numbers and intersections on moduli spaces of curves, Invent. Math. 146 (2001) 297 MR1864018
13 A Eskin, M Kontsevich, A Zorich, Sum of Lyapunov exponents of the Hodge bundle with respect to the Teichmüller geodesic flow, Publ. Math. Inst. Hautes Études Sci. 120 (2014) 207 MR3270590
14 C Faber, R Pandharipande, Hodge integrals and Gromov–Witten theory, Invent. Math. 139 (2000) 173 MR1728879
15 G Farkas, R Pandharipande, The moduli space of twisted canonical divisors, J. Inst. Math. Jussieu 17 (2018) 615 MR3789183
16 W Fulton, Intersection theory, 2, Springer (1998) MR1644323
17 A Gathmann, Absolute and relative Gromov–Witten invariants of very ample hypersurfaces, Duke Math. J. 115 (2002) 171 MR1944571
18 Q Gendron, The Deligne–Mumford and the incidence variety compactifications of the strata of Ωg, Ann. Inst. Fourier (Grenoble) 68 (2018) 1169 MR3805771
19 Q Gendron, G Tahar, Différentielles à singularités prescrites, preprint (2017) arXiv:1705.03240
20 D Gieseker, A degeneration of the moduli space of stable bundles, J. Differential Geom. 19 (1984) 173 MR739786
21 T Graber, R Pandharipande, Constructions of nontautological classes on moduli spaces of curves, Michigan Math. J. 51 (2003) 93 MR1960923
22 J Guéré, A generalization of the double ramification cycle via log-geometry, preprint (2016) arXiv:1603.09213
23 F Janda, R Pandharipande, A Pixton, D Zvonkine, Double ramification cycles on the moduli spaces of curves, Publ. Math. Inst. Hautes Études Sci. 125 (2017) 221 MR3668650
24 M Kazarian, S Lando, D Zvonkine, Universal cohomological expressions for singularities in families of genus 0 stable maps, Int. Math. Res. Not. 2018 (2018) 6817 MR3878588
25 M Kontsevich, A Zorich, Connected components of the moduli spaces of Abelian differentials with prescribed singularities, Invent. Math. 153 (2003) 631 MR2000471
26 D Korotkin, P Zograf, Tau function and moduli of differentials, Math. Res. Lett. 18 (2011) 447 MR2802579
27 S Mullane, Divisorial strata of abelian differentials, Int. Math. Res. Not. 2017 (2017) 1717 MR3658181
28 D Mumford, Towards an enumerative geometry of the moduli space of curves, from: "Arithmetic and geometry, II" (editors M Artin, J Tate), Progr. Math. 36, Birkhäuser (1983) 271 MR717614
29 A Okounkov, R Pandharipande, Gromov–Witten theory, Hurwitz theory, and completed cycles, Ann. of Math. 163 (2006) 517 MR2199225
30 R Pandharipande, A Pixton, D Zvonkine, Relations on g,n via 3–spin structures, J. Amer. Math. Soc. 28 (2015) 279 MR3264769
31 R Pandharipande, A Pixton, D Zvonkine, Tautological relations via r–spin structures, preprint (2016) arXiv:1607.00978
32 A Polishchuk, Moduli spaces of curves with effective r–spin structures, from: "Gromov–Witten theory of spin curves and orbifolds" (editors T J Jarvis, T Kimura, A Vaintrob), Contemp. Math. 403, Amer. Math. Soc. (2006) 1 MR2234882
33 A Polishchuk, A Vaintrob, Algebraic construction of Witten’s top Chern class, from: "Advances in algebraic geometry motivated by physics" (editor E Previato), Contemp. Math. 276, Amer. Math. Soc. (2001) 229 MR1837120
34 A Sauvaget, Volumes and Siegel–Veech constants of (2G 2) and Hodge integrals, Geom. Funct. Anal. 28 (2018) 1756 MR3881834
35 D Zvonkine, Strata in the projectivization of the hodge bundle, personal communication (2012)